ITEM METADATA RECORD
Title: An indeterminate rational moment problem and Carathéodory functions
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: Oct-2008
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:219 issue:2 pages:359-369
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
IRMP.pdfpreprint Published 177KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science